# SDR 97ZZZX2711

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7943021
- Condition: Cracked
- Location: Nr 1 Bore
- Component: Hamstd, 7827014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE:  FR28191 AND FW0508.  PROPELLER REMOVED DUE TO BURNED ELEMENT ON BLADE HEATER.  UPON BLADE REMOVAL, NR 1 BORE OUTER BEARING RACE FOUND CRACKED.  SUBMITTER'S RECOMMENDATIONS:  HUB ASSEMBLY AND NR 1 BLADE RETURNED TO HAMILTON STANDARD FOR INVESTIGATION.
